Advanced search
1 file | 111.43 KB

Isomorphic continuous connectives in fuzzy logic

Author
Organization
Abstract
Introducing resealing functions in the definition of an ordinal sum enables us to use ordinal sums for constructing De Morgan triplets. We investigate under which conditions continuous connectives in fuzzy logic are isomorphic to one another and present necessary and sufficient conditions such that a triplet (T, S, N), consisting of a continuous t-norm T, a continuous t-conorm S and a strict negator N, is isomorphic to a given De Morgan triplet.

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 111.43 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Maes, Koen, and Bernard De Baets. 2005. “Isomorphic Continuous Connectives in Fuzzy Logic.” Journal of Intelligent & Fuzzy Systems 16 (4): 273–279.
APA
Maes, Koen, & De Baets, B. (2005). Isomorphic continuous connectives in fuzzy logic. JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, 16(4), 273–279.
Vancouver
1.
Maes K, De Baets B. Isomorphic continuous connectives in fuzzy logic. JOURNAL OF INTELLIGENT & FUZZY SYSTEMS. 2005;16(4):273–9.
MLA
Maes, Koen, and Bernard De Baets. “Isomorphic Continuous Connectives in Fuzzy Logic.” JOURNAL OF INTELLIGENT & FUZZY SYSTEMS 16.4 (2005): 273–279. Print.
@article{334252,
  abstract     = {Introducing resealing functions in the definition of an ordinal sum enables us to use ordinal sums for constructing De Morgan triplets. We investigate under which conditions continuous connectives in fuzzy logic are isomorphic to one another and present necessary and sufficient conditions such that a triplet (T, S, N), consisting of a continuous t-norm T, a continuous t-conorm S and a strict negator N, is isomorphic to a given De Morgan triplet.},
  author       = {Maes, Koen and De Baets, Bernard},
  issn         = {1064-1246},
  journal      = {JOURNAL OF INTELLIGENT \& FUZZY SYSTEMS},
  language     = {eng},
  number       = {4},
  pages        = {273--279},
  title        = {Isomorphic continuous connectives in fuzzy logic},
  volume       = {16},
  year         = {2005},
}

Web of Science
Times cited: